MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/48,50; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/48,50; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 1599-23-048
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon is ordering a patient specific hip inlay for a planned revision because of normal and expected pe-wear right side.There has been no allegation of any product deficiency.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DUR OPT LPW POLY INS 28/48,50
Common Device Name
DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10119098
Report Number1818910-2020-13205
Device Sequence Number3636152
Product Code LPH
UDI-Device Identifier10603295065647
UDI-Public10603295065647
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2013
Device Model Number1599-23-048
Device Catalogue Number159923048
Device Lot Number2531889
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +5 BR; CORAIL2 NON COL HO SIZE 13; DURALOC OPTION CUP 50MM; ARTICUL/EZE BALL 28 +5 BR; CORAIL2 NON COL HO SIZE 13; DURALOC OPTION CUP 50MM
Outcome Attributed to Adverse Event Required Intervention;